# SDR AU990705

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STRINGER 18A WEB LOCATED AT BS 727 CRACKED ON LT AND RT SIDES RUNNING AFT FROM FASTENER.  FOUND DURING EDDY CURRENT INSPECTION IAW ER B73-53-10-40A.
